| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (damaged cap and case) issue.The reporter alleged that the battery compartment was found to be cracked.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or the cartridge compartment.
Additional Manufacturer Narrative
Follow-up #1: date of submission 09/06/2017 - device evaluation: the pump has been returned and evaluated by product analysis on 08/08/2017 with the following findings: during investigation, there was no damage to the pump case observed.Unrelated to the complaint, the returned battery cap was found to be difficult to remove from a test pump.The battery cap contact height measurement was found to be out of specification; the battery cap contact width measurement was within specification.